drug-induced acne

drug-induced acne
a. medicamentosa.

Medical dictionary. 2011.

Поможем написать реферат

Look at other dictionaries:

  • Drug eruption — Classification and external resources Examples of drug eruptions. (A) Bullous dermatitis caused by sulfathiazole (B) Fixed drug eruption caused by phenolphtalein (C) Bullous erythema multiforme (D) Diffuse photosensitivity reaction …   Wikipedia

  • Acne medicamentosa — (commonly referred to as drug induced acne) is acne that is caused or aggravated by medication.[1] Because acne is generally a disorder of the pilosebaceous units caused by hormones, the medications that trigger acne medicamentosa most frequently …   Wikipedia

  • drug — drug1 /drug/, n., v., drugged, drugging. n. 1. Pharm. a chemical substance used in the treatment, cure, prevention, or diagnosis of disease or used to otherwise enhance physical or mental well being. 2. (in federal law) a. any substance… …   Universalium

  • Drug — /droog/, n. Zoroastrianism. the cosmic principle of disorder and falsehood. Cf. Asha. [ < Avestan drauga] * * * I Any chemical agent that affects the function of living things. Some, including antibiotics, stimulants, tranquilizers,… …   Universalium

  • acne medicamentosa — any type of acne resulting from reaction to medication, such as to a steroid or the salt of a halogen (see halogen a.). Called also drug induced a …   Medical dictionary

  • Steroid acne — Classification and external resources ICD 10 L70.8 (ILDS L70.816), Y42 ICD 9 E932 Steroid acne is an adverse reaction to corticosteroids, and presents as small, firm follicular papules on the f …   Wikipedia

  • Adverse drug reaction — Classification and external resources Adverse drug reaction leading to hepatitis (drug induced hepatitis) with granulomata. Other causes were excluded with extensive investigations. Liver biopsy …   Wikipedia

  • Chemotherapy-induced acral erythema — Classification and external resources Pictures of hands on capecitabine ICD 10 Y …   Wikipedia

  • Drug allergy — Classification and external resources ICD 10 T88.7 ICD 9 995.27 A drug allergy is an allergy to a drug, most commonly a medication. Medical attention …   Wikipedia

  • Acne cosmetica — Classification and external resources ICD 10 L70.8 (ILDS L70.834) ICD 9 706.1 Acne cosmetica is a term referring to acne caused by or made worse by cosmetics …   Wikipedia

Share the article and excerpts

Direct link
Do a right-click on the link above
and select “Copy Link”